Been takeing three capsuls a day just recently and I am finding that I am bloating in the belly. Is this a bad side effect,
Thank you, sincerly J
Up to 16% of people taking Lyrica for controlling seizures experienced weight gain, compared to just 1% of a similar group of people not taking Lyrica. Up to 14% of people taking Lyrica for fibromyalgia reported gaining weight. Weight gain was most common in people taking a higher Lyrica dosage and was less common in people taking Lyrica for treating nerve pain due to diabetic neuropathy or postherpetic neuralgia.
If its too bothersome, you could seek to adjust the dose or ask your doc/pharmacist for an alternate, take care & be well!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2012 • 4 answers
Posted 24 Nov 2013 • 2 answers
Posted 13 Jul 2014 • 2 answers
Posted 28 Apr 2016 • 0 answers
Posted 30 Apr 2016 • 2 answers